# SDR 2007UALA03009

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 50,540 hours, 34,699 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD FRAME IS CRACKED AT LOWER BOTTOM STOP FITTING OUTBOARD LOWER CORNER.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CARGO COMPARTMENT COMPONENTS TO ACCESS FRAME REPAIR, FABRICATED DOUBLERS, NDT, INSTALLED DOUBLERS, RIG DOOR, OPS CHECK DOOR SWITCH.
